# SDR QXEA2020012800059

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 7,800 hours, 4,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINESCENT LIGHTING ON FLOOR NEXT TO 4A MISSING. REMOVED FROM SERVICE.  REPLACED 3A + 4A PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW E17 AMM TASK 33-50-21-000-801-A + 33-50-21-400-801-A. PERFORMED OPS TEST IAW E175 AMM TASK 33-50-21-710-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
